Travelling Waves of Resistance in a Bi-trophic Pest Adaptation Model

Jonathan George Hillier

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)507-519
Number of pages13
JournalJournal of Theoretical Biology
Volume219
Issue number4
DOIs
Publication statusPublished - 2002

Cite this

Travelling Waves of Resistance in a Bi-trophic Pest Adaptation Model. / Hillier, Jonathan George.

In: Journal of Theoretical Biology, Vol. 219, No. 4, 2002, p. 507-519.

Research output: Contribution to journalArticle

Hillier, Jonathan George. / Travelling Waves of Resistance in a Bi-trophic Pest Adaptation Model. In: Journal of Theoretical Biology. 2002 ; Vol. 219, No. 4. pp. 507-519.
@article{9ea438940ca5441b8c9c78000a90388a,
title = "Travelling Waves of Resistance in a Bi-trophic Pest Adaptation Model",
author = "Hillier, {Jonathan George}",
year = "2002",
doi = "10.1006/jtbi.2002.3141",
language = "English",
volume = "219",
pages = "507--519",
journal = "Journal of Theoretical Biology",
issn = "0022-5193",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Travelling Waves of Resistance in a Bi-trophic Pest Adaptation Model

AU - Hillier, Jonathan George

PY - 2002

Y1 - 2002

U2 - 10.1006/jtbi.2002.3141

DO - 10.1006/jtbi.2002.3141

M3 - Article

VL - 219

SP - 507

EP - 519

JO - Journal of Theoretical Biology

JF - Journal of Theoretical Biology

SN - 0022-5193

IS - 4

ER -